# SDR ABXA9600482

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114273
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FUSELAGE SKIN CRACKED AT STA 990, BETWEEN L16L AND L15L.  REPAIRED IAW ABX REA D953-14986-MR.
